# SDR QXEA0002429

- Difficulty date: August 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 32-2 CASTELLATION CRACKED ABOVE STRINGER 44 ADJACENT TO BRACE ROD FITTING.  REPAIRED IAW FOKKER SRM 51-10-04 AND HORIZON AIR EA 4-53-1323.
